# SDR SWAA2021110230045

- Difficulty date: October 13, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 32,404 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 541, RBL 1, WL 207.   REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G-0.   LOCATED & DRILLED A NEW FLOOR SUPPORT IAW SRM 51-40-05 & DWG 143A0060.   INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02 & DWG 143A0060, REV B.
